# SDR CA080423011

- Difficulty date: March 30, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cessna 500CESSNA
- Engine: Pwa JT15D1A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) THE CREW REPORTED VIBRATIONS SHORTLY AFTER TAKEOFF AND WAS ATTEMPTING TO RETURN TO POINT OF DEPARTURE. THE AC CRASHED. ALL ON BOARD WERE FATALLY INJURED.  BOTH ENGINES SHOWED INDICATIONS CHARACTERISTIC OF THE ENGINES PRODUCING LOW POWER OR WINDMILLING UNDER AIR LOADS AT THE TIME OF IMPACT. THERE WERE NO INDICATIONS OF ANY PRE-IMPACT ANOMALIES TO ANY OF THE COMPONENTS OBSERVED.  MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20080423011)
